# SDR 2006UALA00734

- Difficulty date: April 19, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- System (JASC): 5240 · Service Doors
- Part: Repair
- Condition: Misinstalled
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR LWR FRAME REPAIR DOUBLER PLATE HAS 8 FASTENER HOLES WITH LESS THAN 2D EDGE DISTANCE.
